Advances in Theoretical and Mathematical Physics

Algebraic deformations of toric varieties II: noncommutative instantons

Lucio Cirio, Giovanni Landi, and Richard J. Szabo

Full-text: Open access

Abstract

We continue our study of the noncommutative algebraic and differential geometry of a particular class of deformations of toric varieties, focusing on aspects pertinent to the construction and enumeration of noncommutative instantons on these varieties. We develop a noncommutative version of twistor theory, which introduces a new example of a noncommutative four-sphere. We develop a braided version of the ADHM construction and show that it parameterizes a certain moduli space of framed torsion free sheaves on a noncommutative projective plane. We use these constructions to explicitly build instanton gauge bundles with canonical connections on the noncommutative four-sphere that satisfy appropriate anti-selfduality equations. We construct projective moduli spaces for the torsion free sheaves and demonstrate that they are smooth. We define equivariant partition functions of these moduli spaces, finding that they coincide with the usual instanton partition functions for supersymmetric gauge theories on $\mathbb{C}2$.

Article information

Source
Adv. Theor. Math. Phys., Volume 15, Number 6 (2011), 1817-1907.

Dates
First available in Project Euclid: 12 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.atmp/1355321973

Mathematical Reviews number (MathSciNet)
MR2989814

Zentralblatt MATH identifier
1262.14002

Citation

Cirio, Lucio; Landi, Giovanni; Szabo, Richard J. Algebraic deformations of toric varieties II: noncommutative instantons. Adv. Theor. Math. Phys. 15 (2011), no. 6, 1817--1907. https://projecteuclid.org/euclid.atmp/1355321973


Export citation